MathSciNet Relay Station
MathSciNet bibliographic data
MR1080122 (92g:11087) 11M26 (11N30 30C15 30D15)
Csordas, George; Varga, Richard S.; Vincze, István Jensen polynomials with applications to the Riemann $\zeta$-function. J. Math. Anal. Appl. 153 (1990), no. 1, 112–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement